The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 56 NO.2 / (2004))
Cohomogeneity one Actions on Noncompact Symmetric Spaces With A Totally Geodesic Singular Orbit
Jurgen Berndt, Hiroshi Tamaru,
Pages. 163-177
Abstract We classif all totally geodesic submanifolds of connected irreducible Riemannian symmetric spaces of moncompact type which arise as a singular orbit of a cohomogeneity one action on the symmetric space.
Contents 1. Introduction
2. Duality
3. Reflective singular orbits
4. Non-reflective singular orbits
Key words
Mathmatical Subject Classification 53C35, 57S20